# SDR RAIA201103010001

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 29,375 hours, 26,941 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Strut
- Part number: 1173B000002
- Part serial: SP08898
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK FROM THE GATE THE NOSE LANDING GEAR COLLAPSED.  ALL PASSENGERS AND CREW EVACUATED THE AIRCRAFT.  CHIEF INSPECTOR AND FIVE MECHANICS FLEW FROM STL TO BDL.  AIRCRAFT WAS LIFTED USING TWO CRANES AND WAS PLACE ON A AIRCRAFT JACK.  INSPECTED AND FOUND THE AUX DRAG STRUT P/N 1173B0000-02, S/N SPO8898 WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AUX DRAG STRUT.  FAA INSPECTOR TOOK CUSTODY OF THE PART.  AIRCRAFT WAS TAXIED TO A HANGAR AND THE NLG WAS REPLACED.  DUE TO DAMAGE TO FRAME NR 1 AN RETRACTION/EXTENSION CHECK COULD NOT BE PERFORMED.  AIRCRAFT FLEW A GEAR DOWN FERRY FLIGHT FROM BDL TO STL.  FRAME NR 1 WAS REMOVED AND REPLACED.  AN RETRACTION/EXTENSION OPS CHECK WAS PERFORMED AND SYSTEM OPS CHECKED GOOD.  NTSB RELEASED THE AIRCRAFT.
